Solutions to Nonlinear Elliptic Equations with a Nonlocal Boundary Condition
MetadataShow full metadata
We study an elliptic equation and its evolution problem on a bounded domain with nonlocal boundary conditions. Eigenvalue problems, existence, and dynamic behavior of solutions for linear and semilinear equations are investigated. We use the comparison principle and a semigroup approach.
CitationWang, Y. (2002). Solutions to nonlinear elliptic equations with a nonlocal boundary condition. Electronic Journal of Differential Equations, 2002(05), pp. 1-16.
This work is licensed under a Creative Commons Attribution 4.0 International License.